# SDR USAASB03121

- Difficulty date: July 26, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE RIGHT OVERHEAD EMERGENCY EXIT SIGN, THE LEFT OVERWING EXIT SIGN, THE LEFT SIDEWALL EXIT SIGN AT ROW 10 AISLE EXIT AND THE EMERGENCY LIGHTS AT ROW 14 DEF GRAB RAIL LIGHTS INTERMITTENTLY ILLUMINATE WITH EMERGENCY LIGHTS ARMED AND EXTINGUISH FIVE SECONDS AFTER EMERGENCY LIGHTS ARE ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK, P/ 2013-1A.  OPERATIONAL CHECK GOOD.  (M)
